Invertibility and positive invertibility of Hille-Tamarkin integral operators

Research output: Contribution to journalArticlepeer-review


Hille-Tamarkin integral operators on the space Lp[0, 1] are considered. Invertibility conditions, estimates for the norm of the inverse operators and positive invertibility conditions are established. In addition, bounds for the spectral radius are suggested. Applications to nonselfadjoint differential operators and integro-differential ones are discussed.

Original languageEnglish
Pages (from-to)37-51
Number of pages15
JournalActa Mathematica Hungarica
Issue number1-2
StatePublished - 1 Apr 2002


  • Differential operators
  • Integral operators
  • Integro-differential operators
  • Invertibility and positive invertibility
  • Norms of inverse operators
  • Spectral radius

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Invertibility and positive invertibility of Hille-Tamarkin integral operators'. Together they form a unique fingerprint.

Cite this